[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Re: yellow spots and painful site question

When I am going real low, especially if I'm outside during daylight I have 
gotten the infamous "spots" - sometimes brightly colored and at other times, 
almost black. They don't fill the whole visual field, but are irregular in 
shape and seem to move all over the field, making it difficult to check my bg 
- can't see where to put the blood, can't read the numbers - at that point I 
usually realize to treat first and check later. I sometimes find it difficult 
to focus when reading when I'm going low. I also find that closing one eye 
helps, until the message kicks in that I need food. Changing the subject, 
lately my sites have been painful - sometimes happens right after insertion 
(Comfort sets) w/o getting better, or a comfortable site will become 
uncomfortable a day or so later. I usually change a good site every 3 days. I 
use my stomach, thigh and back of hip area. I've tried adjusting the angle of 
insertion - now I go a little deeper or else the area where the inserted 
cannula is, is tender to the touch. I've never had trouble with Humalog and 
since it doesn't happen all the time, I don't think it's a reaction to the 
insulin - Is this probably, just one of those things with pumping? or does 
anyone have any good answers?  Thanks, Brynn
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml